Composition
Per 100 g. Active ingredient: ketoprofen – 5.0 g; Excipients: karbomer (carbopol) is 1.5 g;ethanol (ethyl alcohol) 96% – 32,0 G. ;trolamine (triethanolamine) – 6.7 g;lavender oil – 0.1 g;purified water – up to 100 G.
the Pharmacological action
Farmakodinamicakimi – steroidal anti-inflammatory drug (NSAID), has a local anti-inflammatory, analgesic and antipyretic actions associated with the suppression of the activity of cyclooxygenase-1 (COX-1) and cyclooxygenase-2 (COX-2), which regulates the synthesis of prostaglandins (Pg). With joint syndrome, it causes a weakening of arthralgia at rest and during movement, a decrease in” morning stiffness ” and swelling of the joints. Ketoprofen has no catabolic effect on articular cartilage. Pharmacokinetics When applied externally, it is absorbed extremely slowly and practically does not accumulate in the body. Bioavailability of ketoprofen is about 5%. After external use at a dose of 50-150 mg, the plasma concentration after 5-8 hours is 0.08-0.15 mcg / ml.
Indications
-Acute and chronic inflammatory diseases of the musculoskeletal system (joint syndrome with exacerbation of gout, rheumatoid arthritis, psoriatic arthritis, ankylosing spondylitis, osteoarthritis, osteochondrosis with radicular syndrome, sciatica, inflammatory damage to ligaments and tendons, bursitis, sciatica, lumbago);- Muscle pain of rheumatic and non-rheumatic origin;- Post-traumatic inflammation of the soft tissues and musculoskeletal system (injuries and ruptures of ligaments, bruises). The drug is intended for symptomatic therapy, reducing pain and inflammation at the time of use, and does not affect the progression of the disease.
Contraindications
Hypersensitivity to ketoprofen or other non-steroidal anti-inflammatory drugs, complete or incomplete combination of bronchial asthma, recurrent nasal and paranasal pollinosis and intolerance to acetylsalicylic acid or other NSAIDs (including in the anamnesis), skin damage (wet dermatoses, eczema, infected abrasions, wounds) at the site of intended application, pregnancy of the third trimester and lactation, children (up to 6 years).
Side effects
Local reactions: allergic dermatitis, eczema, hyperemia of the skin, photodermatitis, bullous dermatitis, exanthema, purpura. Systemic reactions: urticaria, generalized skin rash, edema, photosensitization. If you experience any side effects, you should stop using the drug and consult a doctor.
Interaction
There are no data available for this dosage form.
How to take, course of use and dosage
Externally. Adults and children from 12 years of age apply a small amount of gel (3-5 cm) 2-3 times a day in a thin layer, followed by prolonged and careful rubbing into inflamed or painful areas of the body. Children from 6 to 12 years apply no more than 1-2 cm of the drug no more than 2 times a day. The duration of treatment should not exceed 14 days without consulting a doctor. It can be used for phonophoresis.
Overdose
Extremely low systemic absorption of the active components of the drug with external use makes overdose almost impossible.
Special instructions
The drug should be applied only to undamaged areas of the skin, avoiding contact with open wounds, eyes and mucous membranes. After applying the drug, wash your hands. Do not use with occlusive dressings. Before using the gel, patients with impaired liver and/or kidney function, a history of gastrointestinal diseases, bronchial asthma, and chronic heart failure should consult a doctor.
Storage conditions
Store in a dry place protected from light at a temperature of 15 to 25 ° C. Keep out of reach of children.
Shelf
life is 5 years.
Active ingredient
Ketoprofen
Dosage form
gel for external use
Best price for Ketoprofen gel for external use 2.5%, 30g in our online pharmacy!
Side effects of Ketoprofen gel for external use 2.5%, 30g.
Reviews
There are no reviews yet